# SDR ASOA201101955

- Difficulty date: October 12, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 27 AROUND FASTENER HOLES FROM FS 559.00+112 TO FS 621.00.  LOCATED, SEALED AND INSTALLED NEW LBL 27 FLOORBEAM CAP IAW REO 601R-53-61-3778, REV A.
